MathSciNet Relay Station
MathSciNet bibliographic data
MR2092084 (2005h:35092) 35J60 (35D05 47J30 58E05)
Fan, Xianling; Han, Xiaoyou Existence and multiplicity of solutions for $p(x)$-Laplacian equations in $\bold R\sp N$. Nonlinear Anal. 59 (2004), no. 1-2, 173–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement